# SDR 2000ZZZM171

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9002 - TPA-IND - NR 3 FIRE DETECTION LIGHT CAME ON DURING DESCENT WHEN POWER IS PULLED BACK, GOES OUT WHEN POWER IS APPLIED.  REPOSITIONED NR 3 ENGINE GROUND FAULT LOOP.  (M)
